MathSciNet Relay Station
MathSciNet bibliographic data
MR515729 (58 #24286) 57D20
Taylor, Laurence R. Stiefel-Whitney homology classes. Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 112, 381–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement